# SDR UPS08553561

- Difficulty date: October 2, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 21,115 hours, 13,906 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1480 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FRAME IS DENTED AT BS 1480 STRINGER 26LT.  REPAIRED FRAME WITH DOUBLER IAW SRM 53-00-07-24 MPI 19905 ISSUED.
